Giovanni Peccati

Giovanni Peccati

Professor in Stochastic Analysis and Financial Mathematics

Research Topics Probability Theory and Mathematical Finance
Faculty or Centre Faculté des Sciences, de la Technologie et de la Communication
Research Unit Mathématiques
Postal Address Campus Kirchberg, Université du Luxembourg
6, rue Richard Coudenhove-Kalergi
L-1359 Luxembourg
Campus Office G 221
Email
Telephone (+352) 46 66 44 5772
Fax (+352) 46 66 44 35772

External homepage: http://sites.google.com/site/giovannipeccati/Home

Last updated on: Tuesday, 15 November 2011

powered by
orbilu.uni.lu

In press

Full Text
See detailGaussian approximations of nonlinear statistis on the sphere
Bourguin, Solesne; Durastanti, Claudio; Marinucci, Domenico; Peccati, Giovanni

in Journal of Mathematical Analysis and Applications (in press)

Full Text
See detailNormal approximation on Poisson spaces: Mehler's formula, second order Poincaré inequalities and stabilization
Last, Guenter; Peccati, Giovanni; Schulte, Matthias

in Probability Theory & Related Fields (in press)

Full Text
See detailStrong asymptotic independence on Wiener chaos
Nourdin, Ivan; Nualart, David; Peccati, Giovanni

in Proceedings of the American Mathematical Society (in press)

Full Text
See detailClassical and free fourth moment theorems: universality and thresholds
Nourdin, Ivan; Peccati, Giovanni; Poly, Guillaume; Simone, Rosaria

in Journal of Theoretical Probability (in press)

Full Text
See detailConcentration bounds for geometric Poisson functionals: logarithmic Sobolev inequalities revisited
Peccati, Giovanni; Bachmann, Sascha

in Electronic Journal of Probability (in press)

Top of Page

2016

Full Text
See detailSquared chaotic random variables: new moment inequalities with applications
Malicet, Dominique; Nourdin, Ivan; Peccati, Giovanni; Poly, Guillaume

in Journal of Functional Analysis (2016), 270(2), 649-670

Top of Page

2015

Full Text
See detailConvergence towards linear combinations of chi-squared random variables: a Malliavin-based approach.
Azmoodeh, Ehsan; Peccati, Giovanni; Poly, Guillaume

in Séminaire de Probabilités XLVII (2015)

Full Text
See detailThe law of iterated logarithm for subordinated Gaussian sequences: uniform Wasserstein bounds
Azmoodeh, Ehsan; Peccati, Giovanni; Poly, Guillaume

E-print/Working paper (2015)

See detailMultivariate Gaussian approxi- mations on Markov chaoses
Campese, Simon; Nourdin, Ivan; Peccati, Giovanni; Poly, Guillaume

E-print/Working paper (2015)

Full Text
See detailStein's method, logarithmic Sobolev and transport inequalities
Ledoux, Michel; Nourdin, Ivan; Peccati, Giovanni

in Geometric & Functional Analysis (2015), 25

Full Text
See detailNon-universality of nodal length distribution for arithmetic random waves
Marinucci, Domenico; Peccati, Giovanni; Rossi, Maurizia; Wigman, Igor

E-print/Working paper (2015)

Full Text
See detailQuantitative stable limit theorems on the Wiener space
Nourdin, Ivan; Nualart, David; Peccati, Giovanni

in Annals of Probability (2015)

Full Text
See detailThe optimal fourth moment theorem
Nourdin, Ivan; Peccati, Giovanni

in Proceedings of the American Mathematical Society (2015), 143(7), 3123-3133

See detailMultidimensional limit theorems for homogeneous sums : a general transfer principle
Nourdin, Ivan; Peccati, Giovanni; Poly, Guillaume; Simone, Rosaria

E-print/Working paper (2015)

Full Text
See detailOptimal Berry-Esseen bounds on the Poisson space.
Peccati, Giovanni; Azmoodeh, Ehsan

E-print/Working paper (2015)

Full Text
See detailNew Kolmogorov bounds for functionals of binomial point processes
Peccati, Giovanni; Lachièze-Rey, Raphael

E-print/Working paper (2015)

Top of Page

2014

Full Text
See detailPortmanteau inequalities on the Poisson space: mixed regimes and multidimensional clustering
Borguin, Solesne; Peccati, Giovanni

in Electronic Journal of Probability (2014), 19(Paper 66),

Full Text
See detailSemicircular limits on the free Poisson chaos: counterexamples to a transfer principle
Bourguin, Solesne; Peccati, Giovanni

in Journal of Functional Analysis (2014), 267(4),

Full Text
See detailNormal approximations for wavelet coefficients on spherical Poisson fields
Durastanti, Claudio; Marinucci, Domenico; Peccati, Giovanni

in Journal of Mathematical Analysis & Applications (2014), 409(1), 212--227

Full Text
See detailExchangeable Hoeffding decompositions over finite sets: a characterization and counterexamples
El-Dakkak, Omar; Peccati, Giovanni; Prünster, Igor

in Journal of Multivariate Analysis (2014), 131

Full Text
See detailGaussian Phase Transitions and Conic Intrinsic Volumes: Steining the Steiner Formula
Goldstein, Larry; Nourdin, Ivan; Peccati, Giovanni

E-print/Working paper (2014)

Full Text
See detailEntropy and the fourth moment phenomenon
Nourdin, Ivan; Peccati, Giovanni; Swan, Yvik

in Journal of Functional Analysis (2014), 266(5), 3170-3207

Full Text
See detailIntegration by parts and representation of information functionals
Nourdin, Ivan; Peccati, Giovanni; Swan, Yvik

in 2014 IEEE International Symposium on Information Theory (ISIT) (2014)

Full Text
See detailComparison inequalities on the Wiener space
Nourdin, Ivan; Peccati, Giovanni; Viens, Frederi

in Stochastic Processes & Their Applications (2014), 124(4), 1566-1581

Full Text
See detailQuantitative CLTs on a Gaussian space: a survey of recent developments
Peccati, Giovanni

in ESAIM: Proceedings and Surveys (2014), 44

Full Text
See detailUniversal Gaussian fluctuations on the discrete Poisson chaos
Peccati, Giovanni; Zheng, Cengbo

in Bernoulli (2014), 20(2), 697-715

Top of Page

2013

Full Text
See detailFine Gaussian fluctuations on the Poisson space II: Rescaled kernels, marked processes and geometric $U$-statistics
Lachièze-Rey, Raphaël; Peccati, Giovanni

in Stochastic Processes & Their Applications (2013), 123(12), 4186--4218

Full Text
See detailFine Gaussian fluctuations on the Poisson space, I: contractions, cumulants and geometric random graphs
Lachièze-Rey, Raphaël; Peccati, Giovanni

in Electronic Journal of Probability (2013), 18

Full Text
See detailMean-square continuity on homogeneous spaces of compact groups
Marinucci, Domenico; Peccati, Giovanni

in Electronic Communications in Probability (2013), 18

Full Text
See detailPoisson approximations on the free Wigner chaos
Nourdin, Ivan; Peccati, Giovanni

in Annals of Probability (2013), 41(4), 2709--2723

Full Text
See detailMultidimensional semicircular limits on the free Wigner chaos
Nourdin, Ivan; Peccati, Giovanni; Speicher, Roland

in The Ascona Proceedings, 2011 (2013)

See detailGamma limits and $U$-statistics on the Poisson space
Peccati, Giovanni; Thäle, Christoph

in Latin American Journal of Probability and Mathematical Statistics (2013), 10(1), 525--560

Top of Page

2012

Full Text
See detailOptimal Berry-Esseen rates on the Wiener space: the barrier of third and fourth cumulants
Biermé, Hermine; Bonami, Aline; Nourdin, Ivan; Peccati, Giovanni

in Latin American Journal of Probability and Mathematical Statistics (2012), 9(2), 473--500

Full Text
See detailWigner chaos and the fourth moment
Kemp, Todd; Nourdin, Ivan; Peccati, Giovanni; Speicher, Roland

in Annals of Probability (2012), 40(4), 1577--1635

See detailNormal approximations with Malliavin calculus
Nourdin, Ivan; Peccati, Giovanni

Book published by Cambridge University Press (2012)

Top of Page

2011

See detailRandom fields on the sphere
Marinucci, Domenico; Peccati, Giovanni

Book published by Cambridge University Press (2011)

Full Text
See detailQuantitative Breuer-Major theorems
Nourdin, Ivan; Peccati, Giovanni; Podolskij, Mark

in Stochastic Processes & Their Applications (2011), 121(4), 793--812

Full Text
See detailThe Chen-Stein method for Poisson functionals
Peccati, Giovanni

E-print/Working paper (2011)

Full Text
See detailHoeffding spaces and Specht modules
Peccati, Giovanni; Pycke, Jean-Renaud

in ESAIM Probab. Stat. (2011), 15(In honor of Marc Yor, suppl.), 58--68

See detailWiener chaos: moments, cumulants and diagrams
Peccati, Giovanni; Taqqu, Murad S.

Book published by Springer (2011)

Top of Page

2010

Full Text
See detailRepresentations of SO(3) and angular polyspectra
Marinucci, D.; Peccati, Giovanni

in Journal of Multivariate Analysis (2010), 101(1), 77--100

Full Text
See detailErgodicity and Gaussianity for spherical random fields
Marinucci, Domenico; Peccati, Giovanni

in Journal of Mathematical Physics (2010), 51(4), 04330123

Full Text
See detailGroup representations and high-resolution central limit theorems for subordinated spherical random fields
Marinucci, Domenico; Peccati, Giovanni

in Bernoulli (2010), 16(3), 798--824

Full Text
See detailCumulants on the Wiener space
Nourdin, Ivan; Peccati, Giovanni

in Journal of Functional Analysis (2010), 258(11), 3775--3791

Full Text
See detailStein's method meets Malliavin calculus: a short survey with new estimates
Nourdin, Ivan; Peccati, Giovanni

in Recent development in stochastic dynamics and stochastic analysis (2010)

Full Text
See detailUniversal Gaussian fluctuations of non-Hermitian matrix ensembles: from weak convergence to almost sure CLTs
Nourdin, Ivan; Peccati, Giovanni

in Latin American Journal of Probability and Mathematical Statistics (2010), 7

Full Text
See detailMultivariate normal approximation using Stein's method and Malliavin calculus
Nourdin, Ivan; Peccati, Giovanni; Anthony, Réveillac

in Annales de l'Institut Henri Poincare (B) Probability & Statistics (2010), 46(1), 45--58

Full Text
See detailInvariance principles for homogeneous sums: universality of Gaussian Wiener chaos
Nourdin, Ivan; Peccati, Giovanni; Reinert, Gesine

in Annals of Probability (2010), 38(5), 1947--1985

Full Text
See detailStein's method and stochastic analysis of Rademacher functionals
Nourdin, Ivan; Peccati, Giovanni; Reinert, Gesine

in Electronic Journal of Probability (2010), 15

Full Text
See detailStein's method and normal approximation of Poisson functionals
Peccati, Giovanni; Solé, J. L.; Taqqu, M. S.; F., Utzet

in Annals of Probability (2010), 38(2), 443--478

Full Text
See detailMulti-dimensional Gaussian fluctuations on the Poisson space
Peccati, Giovanni; Zheng, Cengbo

in Electronic Journal of Probability (2010), 15

Top of Page

2009

Full Text
See detailExact confidence intervals for the Hurst parameter of a fractional Brownian motion
Breton, Jean-Christophe; Nourdin, Ivan; Peccati, Giovanni

in Electronic Journal of Statistics (2009), 3

Full Text
See detailDifferentiating $\sigma$-fields for Gaussian and shifted Gaussian processes
Darses, Sébastien; Nourdin, Ivan; Peccati, Giovanni

in Stochastics (2009), 81(1), 79--97

Full Text
See detailAsymptotics for posterior hazards
De Blasi, Pierpaolo; Peccati, Giovanni; Igor, Prünster

in Annals of Statistics (2009), 37(4), 1906--1945

Full Text
See detailNoncentral convergence of multiple integrals
Nourdin, Ivan; Peccati, Giovanni

in Annals of Probability (2009), 37(4), 1412--1426

Full Text
See detailStein's method and exact Berry-Esseen asymptotics for functionals of Gaussian fields
Nourdin, Ivan; Peccati, Giovanni

in Annals of Probability (2009), 37(6), 2231--2261

Full Text
See detailStein's method on Wiener chaos
Nourdin, Ivan; Peccati, Giovanni

in Probab. Theory Related Fields (2009), 145(1-2), 75--118

Full Text
See detailSecond order Poincaré inequalities and CLTs on Wiener space
Nourdin, Ivan; Peccati, Giovanni; Reinert, Gesine

in Journal of Functional Analysis (2009), 257(2), 593--609

Full Text
See detailDecompositions of stochastic processes based on irreducible group representations
Peccati, Giovanni; Pycke, J.-R.

in Theory of Probability & Its Applications (2009), 54(2), 304--336

Top of Page

2008

See detailHoeffding decompositions and urn sequences
El-Dakkak, Omar; Peccati, Giovanni

in Annals of Probability (2008), 36(6), 2280--2310

See detailHigh-frequency asymptotics for subordinated stationary fields on an abelian compact group
Marinucci, Domenico; Peccati, Giovanni

in Stochastic Processes & Their Applications (2008), 118(4), 585--613

See detailWeighted power variations of iterated Brownian motion
Nourdin, Ivan; Peccati, Giovanni

in Electronic Journal of Probability (2008), 13

See detailMultiple integral representation for functionals of Dirichlet processes
Peccati, Giovanni

in Bernoulli (2008), 14(1), 91--124

See detailLinear and quadratic functionals of random hazard rates: an asymptotic analysis
Peccati, Giovanni; Prünster, Igor

in Annals of Applied Probability (2008), 18(5), 1910--1943

See detailCentral limit theorems for double Poisson integrals
Peccati, Giovanni; Taqqu, Murad S.

in Bernoulli (2008), 14(3), 791--821

See detailLimit theorems for multiple stochastic integrals
Peccati, Giovanni; Taqqu, Murad S.

in Latin American Journal of Probability and Mathematical Statistics (2008), 4

See detailStable convergence of multiple Wiener-It\^o integrals
Peccati, Giovanni; Taqqu, Murad S.

in Journal of Theoretical Probability (2008), 21(3), 527--570

See detailBurkholder's submartingales from a stochastic calculus perspective
Peccati, Giovanni; Yor, Marc

in Illinois Journal of Mathematics (2008), 52(3), 815--824

Top of Page

2007

See detailGaussian approximations of multiple integrals
Peccati, Giovanni

in Electronic Communications in Probability (2007), 12

See detailStable convergence of generalized $L^2$ stochastic integrals and the principle of conditioning
Peccati, Giovanni; Taqqu, Murad S.

in Electronic Journal of Probability (2007), 12

See detailAnticipating integrals and martingales on the Poisson space
Peccati, Giovanni; Tudor, Ciprian A.

in Random Oper. Stoch. Equ. (2007), 15(4), 327--352

Top of Page

2006

See detailOn quadratic functionals of the Brownian sheet and related processes
Deheuvels, Paul; Peccati, Giovanni; Yor, Marc

in Stochastic Processes & Their Applications (2006), 116(3), 493--538

See detailMartingale structure of Skorohod integral processes
Peccati, Giovanni; Thieullen, Michèle; Ciprian, Tudor

in Annals of Probability (2006), 34(3), 1217--1239

Top of Page

2005

See detailCentral limit theorems for sequences of multiple stochastic integrals
Nualart, David; Peccati, Giovanni

in Annals of Probability (2005), 33(1), 177--193

See detailGaussian limits for vector-valued multiple stochastic integrals
Peccati, Giovanni; Tudor, Ciprian A.

in Séminaire de Probabilités XXXVIII (2005)

Top of Page

2004

See detailAnticipative stochastic integration based on time-space chaos
Peccati, Giovanni

in Stochastic Processes & Their Applications (2004), 112(2), 331--355

See detailHoeffding-ANOVA decompositions for symmetric statistics of exchangeable observations
Peccati, Giovanni

in Annals of Probability (2004), 32(3A), 1796--1829

See detailWeak convergence to Ocone martingales: a remark
Peccati, Giovanni

in Electronic Communications in Probability (2004), 9

See detailFour limit theorems for quadratic functionals of Brownian motion and Brownian bridge
Peccati, Giovanni; Yor, Marc

in Asymptotic methods in stochastics (2004)

See detailHardy's inequality in $L^2([0,1])$ and principal values of Brownian local times
Peccati, Giovanni; Yor, Marc

in Asymptotic methods in stochastics (2004)

Top of Page

2003

See detailExplicit formulae for time-space Brownian chaos
Peccati, Giovanni

in Bernoulli (2003), 9(1), 25--48

Top of Page

2001

See detailOn the convergence of multiple random integrals
Peccati, Giovanni

in Studia Scientiarum Mathematicarum Hungarica (2001), 37(3-4), 429--470

See detailA representation result for time-space Brownian chaos
Peccati, Giovanni

in Annales de l'Institut Henri Poincare (B) Probability & Statistics (2001), 37(5), 607--625

Top of Page